U.S. doctors online nowAsk doctors free
Beaumont, TX
A 24-year-old male asked:

i've had a armpit lump for 4+ years. it gets bigger then when i change diet it gets smaller. been itching alittle. do i have lymphoma? been worried.

1 doctor answer1 doctor weighed in
Dr. Gurmukh Singh
Pathology 49 years experience
Lymphoma unlikely: It is not feasible to say what it is, without examining you. However, if it has been there for 4 years and no other lumps have appeared, it is highly unlikely to be lymphoma. You should consult a doctor any way.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 29-year-old member asked:

Im having saveir pain in my right upper calf I have a history of blood clots but in my arms the pain has been their for a while but not this bad. ?

1 doctor answer3 doctors weighed in
Dr. Bradley Thomas
Vascular Surgery 19 years experience
Ultrasound. : It is unusual for blood clots in the calf to cause severe pain. However, the test is simple. Get an ultrasound to rule this out because you already have a personal history of deep vein thrombosis.
A 51-year-old female asked:

I was in an accident 3months ago had X-ray of my neck due to whiplash. I've been seeing a chiropractor but it still hurts. Should I get an mri?

2 doctor answers3 doctors weighed in
Dr. Thomas Dowling
Orthopedic Spine Surgery 40 years experience
Yes if not improved: If you are still hurting without any real improvement or if it is feeling worse, then a MRI would be indicated unless the pain is mild and not affecting your life.
Sedalia, MO
A 38-year-old female asked:

38 f obese (but losing weight) have fatty liver. My right side under my arm around back be cramping. Could this be from the fatty liver?

2 doctor answers4 doctors weighed in
Dr. Luis Villaplana
Internal Medicine 35 years experience
No: Fatty liver at your age should not be causing pain in that area.
MA
A 26-year-old female asked:

Can atarax (hydroxyzine) cause itching on feet and palms after stopping the medication?

2 doctor answers4 doctors weighed in
Dr. Norman Levine
Dermatology 51 years experience
Atarax (hydroxyzine): Atarax (hydroxyzine) does not cause itching rather, stopping the drug causes the suppressed itch to come out once again.
Saint Cloud, FL
A 30-year-old male asked:

If I had a seizure 14 years ago in my sleep with my eyes just rolling no convulsions what kind would that be all my records were lost?

2 doctor answers3 doctors weighed in
Dr. William Goldie
Pediatric Neurology 48 years experience
Back off: Jeff - please find yourself a good doctor to talk to face to face. Do not keep sending the same questions. Set your mind at ease and resolve your conflicts. That will be the only way to resolve your concerns!

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Aug 16, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.